MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON
Model Number 328438
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that there is liquid coming out of the needle when she depresses the plunger rod.Lot #: 4037015, 4121016 catalog #: 328438 date of event: unknown samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 3rd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20659072
Report Number3024508819-2024-00438
Device Sequence Number7371715
Product Code FMF
UDI-Device Identifier00382908438032
UDI-Public00382908438032
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328438
Device Lot Number4037015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite